# SDR IPXA3580186

- Difficulty date: August 20, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 21,150 hours, 14,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N20034711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3C1 INSPECTION, LT INBD T/E FLAP L/E IS CHAFED.  CLEANED AND PREPPED, NOTED AREA OF DAMAGE ON LEFT INBD T/E FLAP L/E.  REMOVED DELAMINATED FIBERGLASS PLIES TO EXPOSE PREVIOUS T/E FLAP NOSE SKIN REPAIR SRM 51-10-02-0G. NEED NDT INSPECTION HFEC IAW NTM 51-00-1 9, NO DEFECTS. TREATED EXPOSE FLAP NOSE SKIN REPAIR IAW SRM 51-20-01-0G . BLENDED GOUGE ORIG MAT .080 REMAINING MAT .040 FOUND TO BE OUT OF LIMITS.
